Welcome to the Online Pound Store - Marketplace. We want you to enjoy ordering online from the comfort of your own home. Your parcel being delivered directly to your front door with our built in tracking service.

Galpharm 3+ Children’s Ibuprofen Orange Flavour 100ml

£1.99

41 in stock

SKU: MedRoom 500885 Categories: , ,

Galpharm Ibuprofen 100mg/5ml Oral Suspension Sugar Free contains ibuprofen, which belongs to a group of medicines call Non-Steroidal Anti-Inflammatory Drug (NSAIDs). These medicines work by changing how the body responds to pain, swelling and high temperature. It is used to relieve:

  • Fever (high temperature) including post immunisation fever at 2 months
  • Mild to moderate pain including headache, sore throat, teething pain and toothache, cold and flu symptoms and minor aches and sprains

Suitable for

It is suitable for children over 3 months old.

How to use

For oral use only.

For short term use only.

Do not give to children under 3 months except for post-immunisation fever. Do not give to a child weighing less than 5kg.

Galpharm Ibuprofen 100mg/5ml Oral Suspension Sugar Free can cause a burning sensation, tingling or numbness in the mouth or throat for a short time after taking the medicine. A drink of water taken soon after the medicine is swallowed may help to reduce these effects. Babies under 6 months can be given boiled, cooled water from a baby bottle. Older children can have water from a baby bottle, top cup or open-top beaker as appropriate to the child’s age.

Shake thoroughly to mix the contents. Give this medicine using the measuring spoon provided.

Children over 7 years: Two 5ml spoonfuls to be given 3 times a day.

Children 4 to 7 years: One 5ml spoonful plus one 2.5ml spoonful (7.5ml) to be given 3 times a day.

Children 1 to 4 years: One 5ml spoonful to be given 3 times a day.

Infants 6 months to 1 year: One 2.5ml spoonful to be given 3-4 times a day.

Babies 3 to 6 months: One 2.5ml spoonful to be given 3 times a day.

  • Doses should usually be given every 6-8 hours, preferably with or after food
  • Do not give more often than every 4 hours
  • Do not exceed 4 doses in any 24 hour period
  • Do not give to babies aged 3 to 6 months for more than 24 hours. For children above 6 months, if the symptoms persist for more than 3 days, or if new symptoms occur, talk to your doctor.

Do not give to children under 3 months except for post-immunisation fever: one 2.5ml spoonful may be given followed by one further 2.5ml spoonful 6 hours later if necessary. No more than 2 doses should be given in 24 hours. If fever is not reduced, talk to your doctor.

DO NOT EXCEED THE STATED DOSE.

Hazards and Cautions

Anti-inflammatory/ pain-killer medicines like ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment.

There is a risk of renal impairment in dehydrated children and adolescents.

Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies. Do not take this medicine if you are in the last 3 months of pregnancy. Talk to your doctor before taking this medicine if you are in the first 6 months of pregnancy or are breastfeeding.

Possible side effects

  • Skin problems: a severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells).
  • Stomach and bowel problems including indigestion or heartburn, pains in their stomach (abdomen) or other abnormal stomach problems, pass blood in their stools or motions, pass black tarry stools or motions, vomit any blood or dark particles that look like coffee grounds, worsening of bowel problems (ulcerative colitis or Crohn’s disease).
  • Blood disorders which can cause unexplained or unusual bruising or bleeding, sore throat or mouth ulcers, fever (high temperature), extreme paleness or weakness and exhaustion.
  • Heart and circulation effects: medicines such as Galpharm Ibuprofen 100mg/5ml Oral Suspension Sugar Free may be associated with a small increased risk of hear attack (myocardial infarction), high blood pressure, heart failure, swelling due to fluid build-up (oedema) or stroke.

Storage

Do not store above 25°C.

Keep out of the reach and sight of children.

Active ingredients

Ibuprofen 100mg/5ml.

 

Additional information

Weight 0.233 kg
Dimensions 5.3 × 4.6 × 11.3 cm
Average Rating

5.00

01
( 1 Review )
5 Star
100%
4 Star
0%
3 Star
0%
2 Star
0%
1 Star
0%
Add a review

Your email address will not be published.

1 Review For This Product

  1. 01

    Online Pound Store (store manager)

    great

Main Menu

Galpharm 3+ Children's Ibuprofen Orange Flavour 100ml